# SDR SWAA2019080635583

- Difficulty date: July 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RAIL CORRODED AT BS. 767+6, RBL 3. / REPAIRED FLOOR BEAM IAW EA.
